# SDR HALA2009032900116

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,849 hours, 16,849 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 5020
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RECAGED.  OPS NORMAL.  ATTITUDE INDICATION OF STANDBY ATTITUDE INDICATOR IS ABNORMAL IN PITCH AND ROLL.  GYRO FLAG RETRACTED, INTERMITTENT.  REPLACED STANDBY ATTITUDE IND, OPS CHECK OK PER M/M 34-24-01.
